# SDR DALA2022110107075

- Difficulty date: October 29, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N805DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31913
- Aircraft time: 29,500 hours, 11,304 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stringer
- Condition: Corroded
- Location: Bs727j-727l L27r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND LIGHT CORROSION AT INTERNAL DOUBLERS INSTALLED BETWEEN BS 727J AND BS727L AND BETWEEN STRINGERS 27L AND 27R AFTER CARGO COMPARTMENT. INTERNAL DOUBLERS (2 EAS) ON STA 727J AND STA 727L AND BTW STRINGERS 27L AND 27R WERE REPLACED PER ER/A NO 521453-14, REVISION B.
